Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1297532

author
Johnson, Brenda
title
The derivatives of homotopy theory
year
1995
journal
Transactions of the American Mathematical Society
volume
347
number
4
pages
1295–1321
MathSciNet
MR1297532
DOI
doi:1297532

@article{MR1297532,
    AUTHOR = "Johnson, Brenda",
    TITLE = "The derivatives of homotopy theory",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "347",
    YEAR = "1995",
    NUMBER = "4",
    PAGES = "1295--1321",
    ISSN = "0002-9947",
    MRCLASS = "55P65",
    MRNUMBER = "1297532",
    MRREVIEWER = "Paul Selick",
    DOI = "10.2307/2154811"
}

      

This item is never cited.